Jump to content
CrazyBoards.org

Disgusting feeling


Recommended Posts

I can't keep still, I'm constantly moving, both pacing and tics in my face and arms. I can't concentrate on anything. I feel as though I'm going to crush my brain by contracting muscles in my abdomen (This is the odd part I realise). This happens almost every evening, and often during the day. I'm on risperdal which helps a bit with the tics but still haven't found any way of dealing with the regular agitation. I'm still not really sure why this is happening either.

Link to comment
Share on other sites

Yes, I'd be wondering about some type of akathesia or something if it were me. Would be interested to know what pdoc thought and how she plans to manage this as this seems to be bothering you quite a bit. Have you let her know the full extent of how much it bugs you?

anna

Link to comment
Share on other sites

She thought it was some kind of tic disorder, but I'm not so sure. There's a kind of ticiness there (facial twitches, moving shoulders and pulling at things), but there's more to it than that. She increased the risperdal a few weeks ago, but it doesn't seem to have helped much.

RIght now I'm kind of on edge and fidgety and I can't concentrate on anything beyond listening to music and skimming between various internet forums.

Link to comment
Share on other sites

I can't keep still, I'm constantly moving, both pacing and tics in my face and arms. I can't concentrate on anything. I feel as though I'm going to crush my brain by contracting muscles in my abdomen (This is the odd part I realise). This happens almost every evening, and often during the day. I'm on risperdal which helps a bit with the tics but still haven't found any way of dealing with the regular agitation. I'm still not really sure why this is happening either.

i've had this happen before, it got worse on antipsychs of course. feeling like you were gonna crush your brain, because you get so agitated i guess would be the word. the worst on abilify. risperdal wasnt too bad. either way def talk to your doctor about this.

does taking tylenol or ibuprofen work? as this can be painful, i know. artane blew these side effects out of the water, but im not sure if you can take it with a second generation antipsychotic. What dose of risperdal are you on? my doctor gave me neurontin to handle the pain from this and perhaps a bit of the restlessness, but coincidentally made me more restless and therefore im looking to get off of it when i talk to my doctor next.

Link to comment
Share on other sites

yah maybe risperdal and artane at a low dose. the problem with me was that i was taking asthma medicine at teh same time. so i think that screwed the way artane worked overall. it works especially well in combination with klonopin, and if you have an antidepressant taking alongwith it, then works even better. i hafta forewarn you though, that the day after you may have a bit of a withdrawal syndrome, in that you will need some of it.

Link to comment
Share on other sites

Okay this is getting odd. I can't keep still long enough to go to lessons. I called my pdoc and she suggested I reduce the risperdal, but there doesn't seem to be any difference. Anyway today I was pacing around the house so I decided to go out for a run. I'd tired myself out and was walking and I heard voices calling my name. I don't think anybody knows me that well in the village. Anyway I looked all around and nobody was there. Then they called again from the direction of the library. Walked all round it, getting quite scared: nobody there. Anyway then I ran away. I'm now somewhat worried.

Link to comment
Share on other sites

Okay this is getting odd. I can't keep still long enough to go to lessons. I called my pdoc and she suggested I reduce the risperdal, but there doesn't seem to be any difference. Anyway today I was pacing around the house so I decided to go out for a run. I'd tired myself out and was walking and I heard voices calling my name. I don't think anybody knows me that well in the village. Anyway I looked all around and nobody was there. Then they called again from the direction of the library. Walked all round it, getting quite scared: nobody there. Anyway then I ran away. I'm now somewhat worried.

that stinks, well at least you got some exercise :)

and the feeling of crushing in your brain that you mentioned earlier, for me it is cranial dystonia, my doctor told me that's what it was, but im only talking about myself personally, it's basically like spasm in your jaw muscle that moves to the muscle of your temples-cranial dystonia

..basiclaly a really bad headache.

Link to comment
Share on other sites

procyclidine, did he put you on that because it is less habit forming than artane(trihexyphenidyl)? cause im taking artane right now for trilafon. glad you're doctor made the adjustment, not everyone does.

i see my doctor in about a week, so we'll see what he thinks, about my current med combo

Link to comment
Share on other sites

I haven't had an appointment yet, I just talked to her on the phone and went to collect the prescription , so I'm not really sure why she chose procyclidine. It seems to have made my vision go funny though. Close up things are looking a bit blury.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...